# SDR T4C2004F00001

- Difficulty date: June 14, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N567RS
- Make and model: Cessna 402B
- Aircraft serial: 1090
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C87
- System (JASC): 1430 · Fasteners
- Part: Screw
- Part number: 0841113
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT WAS STOPPED, WAITING TO TAXI, WHEN THE LT GEAR COLLAPSED.  UPON INSPECTION A BOLT NAS 464P4-26 AND ADJUSTING SCREW 0841113-1 WERE BROKEN.  NOT SURE WHICH BROKE FIRST.  RECOMMEND THAT ALL BOLTS ON LANDING GEAR BE REPLACED EVERY 5 YEARS OR 5000 HOURS.  (SO17200411551)
